# SDR FDEA201009283764

- Difficulty date: September 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N54402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARO COMPT CARGO NET TIE-DOWN FITTINGS AT STA 1440, STA 1460, STA 1480, STA 1500   AND STA 1520 FOUND WITH CORROSION. CORRODED AFT CARGO NET TIE-DOWN FITTINGS REPAIRED IAW EA F-5340-137679.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
